# SDR CALA2025061905696

- Difficulty date: June 15, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 69,741 hours, 30,719 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CRUISE ENG 2 COMPRESSOR VANE CAUT LED TO ENG2 STALL AND ENG2 FAI L EGT 757 OBTAINED EIS REPORT DMC1 EGT MAX REACHED OF 766.3. DUE TO #2 ENGINE BEING CHANGED, DISCREPANCY TRANSFERRED TO AC 8802 REF LP5246942
